# SDR QXEA2014061200470

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT LT AND RT FLOOR CARGO TRACKS AT BS 783.102 SHOW EVIDENCE OF CORROSION.  REMOVED CARGO TRACK IAW 25-52-31-000-801 AMM.  INSTALLED IAW AMM 25-52-31-400-801.
